# SDR C2XA10TY055

- Difficulty date: April 13, 2010
- Submitted: April 14, 2010
- Operation: Air carrier
- Aircraft: N14562
- Make and model: Emb EMB-145LR
- Aircraft serial: 145611
- Aircraft time: 15,739 hours, 12,254 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2099LO11100
- Part serial: 00178
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PRESSURIZATION CABIN RATE ERRATIC FROM 10000FT TO SURFACE AUTO MODE PRESSURIZING BELOW FIELD ELEVATION AND MANUAL PRESSURIZATION MODE INOP.  REMOVED AND REPLACED PNEUMATIC OUTFLOW VALVE IAW EMB 145AMM 21-31-04, OPS CHECK GOOD.
